Journal of


  (Formerly Journal of the Czech Geological Society)

Original Paper

Rita C. Economos, Pavel Hanžl, Kristýna Hrdličková, David Buriánek, Lkhagva-Ochir Said, Axel Gerdes, Scott R. Paterson

Geochemical and structural constraints on the magmatic history of the Chandman Massif of the eastern Mongolian Altay Range, SW Mongolia

Journal of Geosciences, volume 53 (2008), issue 3-4, 335 - 352


  Abstract References Supplementary material Map

Article supplementary material:

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)
cover_rotated.gif, 15kB

SNIP (Scopus, 2022): 0.826

IF (WoS, 2022): 1.4

5 YEAR IF (WoS, 2022): 1.8

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943